# SDR YENA2024030500314

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 64,970 hours, 23,060 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: UNKNOWN
- Condition: Not Reported
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: STABILIZER/ VERTICAL STABILIZER/ HINGE ARM BR1/ PERMANENT REPAIR (CONSIDERED A MAJOR REPAIR)
